What causes burning sensation in the penis?

default
Posted on Mon, 23 May 2016 in Urinary and Bladder Problems
Question: Cause of burning sensation in penis
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Could be due to mild inflammation of urethra(Urethritis)

Detailed Answer:
Hello
Thanks for your query ,based on the facts that you have posted it appears that you have burning sensation in penis and there are no gross abnormal findings detected in routine urine analysis and endoscopic examination .

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Do you have any urinary symptoms like burning urination ,increased frequency,nocturia ,poor flow of urine etc?
2) Do you have painful ejaculation ?
3) Are you taking any medications for any other illness ?
4) Do you have pain in perineal region ?

The cause of burning sensation in penis at this age could be due either mild inflammation of urethra or infection of prostate (Prostatitis).

Get Semen examination and Semen culture done to rule out prostatitis.

Taking antibiotic like Doxicycline with anti inflammatory drug like Diclofenac twice daily will help to get relief from symptom.

Ensure to drink more water .

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10134 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Nocturia

doctor1 MD

i m on telsar 1-0-0 telsar-A 0-0-1 Vivalol xl 25 1-0-1 Eltroxin 187mcg 1-0-0 Veltam plus 0-0-1 I m having veltam plus since 2 years. my prostrate...

doctor1 MD

hi doc. i m 60yrs. cardiac patient,having 2 stents.sugar fasting-107,&pp166.aiso cholisterol- total-162. triglycerides- 120. hdl-45. ldl-93. Apart...

doctor1 MD

Hi , I'm 85 yrs old in good health . For the past 3 months I've been taking tamsulosin hcl.4 mg. for enlarged prostate ' which had me going 3/ 4...

doctor1 MD

I have frequent urination at night (not is daytime). I have to get up every 2 hours and last night I had to get up 3 times at just 1 hour apart. I...

doctor1 MD

i am 56 have nocturia have been to urologist and exam did not find enlarged prostate and PSA numbers are very good. how can i stop this up after...

doctor1 MD

I am a healthy 63 year old female. I only drink one cup of coffee in the morning before 8 am. Whether I drink water or not in the afternoon or...

doctor1 MD

I am aged 72 yrs old and my B.P. is in control while taking Tabs. (1) Listril(Lisnopril)-20 mg.daily after lunch and (2) Dytor(Torsemide) - 5 mg....

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2